# SDR SWIA200312296

- Difficulty date: August 19, 2003
- Submitted: August 25, 2003
- Operation: Air carrier
- Aircraft: N579SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120347
- Aircraft time: 10,675 hours, 14,698 cycles
- System (JASC): 2210 · Autopilot System
- Part: Switch
- Condition: Defective
- Location: Autopilot Sys
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AUTOPILOT WILL NOT TEST. AMBER 'R' ON PEDISTAL PANEL.  REPLACED FIRST OFFICER'S AP DISCONNECT SWITCH AS REQUIRED.  SYSTEM OPS CHECK GOOD IAW 22-10-00.
